A 35-year-old member asked:
what are some side effects when you stop taking nolvadex (tamoxifen) d?
2 doctor answers
Dr. Indu Lal answered
49 years experience Pediatrics
Hormonal balance: May effect hormone levels.
Answered on Jul 5, 2012
Dr. Matt Wachsman answered
35 years experience Internal Medicine
Not that many: let us start with the paradox that stopping seems to work as a cancer therapy ?!? http://www.ncbi.nlm.nih.gov/pmc/articles/PMC3180409/?report=classic Then, not blocking female hormones whoe allow these hormones to begin working. Menstrual cycling possibly returning, breast growth pssible (not likely) mood changes.
Answered on Apr 24, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!